# SDR SWAA2021092708995

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 410 RBL 25 WL 156.   BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103.   FWD RH FLOOR TO SIDEWALL SUPPORT WAS REMOVED,  FABRICATED AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 143A7501.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-72-370-804 & AMM 51-21-41-370-802.  INSTALLED FLOOR TO SIDEWALL SUPPORT BS 410; RBL 25; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500.
